# SDR SWAA2022012017011

- Difficulty date: April 16, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231UF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS / DUE TO EXTENT OF DAMAGE FABRICATED NEW PASSENGER CABIN FLOOR PANEL 231UF FROM BMS 4-23TY2 LOT# 1274831 USING BMS 5-107 LOT# AK6GP4535K IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); DWG 143A5910-109 AND BAC 5085 56420U 18APR17
